This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Headaches, Dizziness, Multiple Bowel Movements etc.
Hi! I have been having what I call "episodes" for over a year now with many drs visits and no answers. It starts with a headache (i have them daily/pressure type) and then I feel dizzy. Sometimes I will get a feeling that my body is on fire inside. This usually leads to multiple bowel movements and then BOOM it hits. I have had episodes where I am unable to talk and my hands will tremble. My legs will feel like they are "drawing up". I do have problems with vertigo in the car but also have found it to happen in other situations. I take a beta blocker to help regulate my heart beat and lexapro. Any ideas on what this could be? It happens two times a week or more and has affected my job and home life. I have had multiple er visits and they have found nothing. MRI, Cat scan etc and nothing. I eat a healthy diet but do eat some sweets. I drink decaf tea and water and limit carbonation to one to two a week. I do have trouble sleeping both falling asleep and staying asleep. I do have an appt for a colonoscopy in two weeks and am hoping this will lead to an answer for the multiple bowel movements. Thanks for listening!
Since all your investigations have been normal is possible that medications you have been taking could be causing these symptoms. The common side effects of beta blockers are abnormal weakness and fatigue, cold feet and/or hands, difficulty concentrating, whirling sensations, decreased interest in normal activities and vertigo.Lexapro can cause panic attacks, constipation dizziness, and irregular heartbeats as its side effects. An ENT examination may be necessary for determining the cause of vertigo. Hyperthyroidism can lead to many bowel movements and symptoms experienced by you. It is best to get a thyroid function test done. Other causes of increased bowel frequency are Irritable bowel syndrome, celiac disease, Crohn’s disease, ulcerative colitis etc.Discuss with your doctor about above mentioned possibilities. Do write to me again about the colonoscopy results. I hope it helps.
Best luck and regards!
that is a good thing. the lower intestines could give you a lot of side effects that you have mentioned. I too have bad headaches. and have dizzy spells. I went shopping with a friend and I told her I didn't feel right I passed out I thought 2 times she said it was 4 times. the last time I tried ti get up the manager told me to stay down. he lifted me into a wheel chair. she took me home and we have not been shopping again. I was not eating properly. my mom had recently passed away. and I was really depressed.cmandy876
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.